Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Wakefield, VA

August 7, 2021City of Virginia Beach, Virginia; Currituck County, North Carolina

NWS Wakefield, VA issued this special weather statement at Aug 7, 2021, 4:50 PM EDT for City of Virginia Beach, Virginia; Currituck County, North Carolina. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2021, 4:50 PM EDT (20:50 UTC)
Expired
Aug 7, 2021, 5:15 PM EDT
In force
25 min
Issued by
NWS Wakefield, VA
Hail
0.00 in
Wind
30

Counties Currituck County, NC, City of Virginia Beach, VA

The radar

The Norfolk radar (KAKQ), 123 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

430 
WWUS81 KAKQ 072050
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
450 PM EDT Sat Aug 7 2021
 
NCZ016-017-102-VAZ098-072115-
Eastern Currituck NC-Camden NC-Western Currituck NC-
Virginia Beach VA-
450 PM EDT Sat Aug 7 2021

...Strong thunderstorms will impact portions of southeastern Camden,
and eastern Currituck Counties and the central City of Virginia Beach
through 515 PM EDT...

At 449 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Princess Anne to Knotts Island to near
Grandy. Movement was northeast at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Virginia Beach, Currituck, Grandy, Sanderling, Back Bay, Corolla,
Princess Anne, Knotts Island, Rudee Heights, Poplar Branch, Spot,
Sigma, Pungo, Barco, Dam Neck, Maple, Aydlett, Sandbridge Beach,
Oceana NAS and Munden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in 
Ponding of water on roadways, standing water in low lying areas, and 
Minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid 
hydroplaning. 

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3614 7587 3617 7591 3618 7600 3615 7600
      3615 7602 3649 7602 3669 7607 3680 7611
      3689 7594 3677 7591 3660 7583 3624 7573
      3622 7573 3622 7577 3620 7576 3619 7579
      3612 7576 3611 7585
TIME...MOT...LOC 2049Z 247DEG 32KT 3676 7601 3652 7595 3619 7595 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

05

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:10 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 7, 3:10 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
310 PM EDT Sat Aug 7 2021

.SYNOPSIS...
Low pressure tracks across the region through tonight, bringing
locally heavy rain to the region. Weak high pressure returns
Sunday into the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 310 PM EDT Saturday...

Afternoon wx analysis shows low pressure tracking along a sfc
boundary that is currently bisecting the forecast area, with a well-
defined shortwave trough aloft over the Appalachians. The boundary
is roughly positioned from ASJ-AKQ-WAL. Ample deep-layer moisture is
present over the area with SSW flow aloft, with PWs currently aoa 2"
across much of the area. The heaviest rainfall has generally been
along and just to the northwest of that boundary, with widespread
amounts of 1-3" and localized amounts of 4"+. In addition, locally
enhanced low-level directional shear/SRH INVOF the aforementioned
boundary (across SE VA and NE NC) has resulted in a few rotating
storms. An isolated spin-up tornado can't be completely ruled out
through early evening across far SE VA and NE NC. Any severe threat
will diminish towards sunset. Rain will end from SW to NE from this
evening-tonight as the sfc low tracks across the Lower Ern Shore and
then just offshore by Sunday morning. PoPs diminish to slight
chc/chc in all areas except for the VA Nrn Neck and Lower Ern Shore
by 00z/8 PM...and the steady moderate to heavy rain should end on
the Ern Shore by 06-09z tonight. Have cancelled the Flash Flood
Watch west of I-95...and will let the remainder of the watch run
through 02z/10 PM. No northward expansion planned attm...as rain
rates are not expected to be high enough for flash flooding on the
cool side of the low (but will continue the HWO mention of localized
flooding...given the potential for amounts of 3-4" in several hours).

Although drying aloft moves in from the SW from through tonight,
expect low clouds to linger and persist into tonight/early Sunday
morning. Cannot rule out fog by late tonight as well. Forecast lows
generally range from the 60s to around 70F early Sunday morning.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
As of 310 PM EDT Saturday...

Not a whole lot of change to the forecast from Sun-Tue, as upper
heights rise over the local area by Mon as ridging builds from the
Gulf Coast to SE CONUS and the low currently over the area moves
well to our NE. After some early morning low clouds/fog on Sun,
clearing skies are expected as the shortwave trough exits to the
northeast. It will be mainly dry with a very low chc of an aftn
shower/tstm across mainly areas W of I-95. Highs Sun in the mid to
upper 80s. Some of the models show some showers/tstms continuing
across the area Sun evening so have added 15-20% PoPs across the
interior of VA Sun evening. Lows Sunday night/Monday morning range
from the mid- upper 60s to low 70s.  A bit warmer on Monday with
highs in the upper 80s to low 90s. There is a slight chc of an aftn
or evening tstm in areas along and west of I-95, but am expecting
dry wx for a majority of the area. A shortwave trough is progged to
track well to our north on Tuesday while ridging remains in place
across the SE. While the better tstm chances will be to our north on
Tue, have maintained chc PoPs across the NW, tapering to below 15%
SE for diurnal convection. Highs Tue will be in the low 90s in most
areas.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 400 AM EDT Saturday...

A fairly typical summertime pattern will prevail through next
week as upper ridging continues to expand from the Gulf coast to
the SE CONUS. As the upper heights rise, so will the
temperature and humidity, though nothing excessive is expected.
Expect high temperatures to mostly be into the lower 90s by the
early to middle part of next week with lows of 70-75 F expected.
Generally dry conditions are expected during the overnight and
morning through early aftn timeframe, with isolated to
scattered late aftn/early tstms Tuesday through Friday (PoPs avg
around 20% near the coast and 30-40% well inland) as the global
models continue to forecast a couple of shortwave troughs to
track across the Great Lakes, resulting in minor height falls
across the Mid- Atlantic along with humid conditions and a lee
trough developing. A cold front is eventually progged to
approach from the NW by Fri into next weekend. PoPs may
increase a bit higher late in the period.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
As of 200 PM EDT Saturday...

Variable conditions continue early this aftn with widespread showers
at RIC/SBY, and a line of showers/tstms moving toward PHF/ORF/ECG.
These showers/tstms (potentially w/ gusts to 25-30kt) will impact
PHF/ORF/ECG between 19-23z. Widespread rain should end at all
terminals except SBY by 00z, and should end at SBY by later
tonight. Still think that low clouds will to be difficult to
scour out so RIC (and possibly SBY) are likely to remain IFR-
LIFR through the evening and overnight into Sunday morning.
ORF/PHF/ECG will be more variable, but will tend to see the
flight restrictions redevelop later in the evening/overnight at
the end of the TAF period.

Outlook...Showers will mostly be done early Sunday morning but
flight restrictions may linger through 12-15Z/Sun. After that, the
rest of Sunday will be mainly dry with VFR conditions expected
(isolated late day/evening tstms possible Sun). Similar conditions
for the rest of the week, VFR with isolated/widely scattered
aftn/evening tstms from Tue-Thu.

&&

.MARINE...
As of 235 PM EDT Saturday...

Weak sfc boundary splits the local waters N-S attm. Weak lo pres
will track INVOF that boundary early this evening then continue
slowly E overnight. ENE across the N...SSE winds over the srn
waters this afternoon...most speeds AOB 10 kt. Winds become NNW
overnight...wind probs showing very lo potential for speeds
to 15 kt. Waves avgg 1 ft on the bay...seas around 2 ft on the
ocean. NW winds (5-15 kt) on the back side of the exiting sfc
lo pres early Sun become VRB or ENE remaining mainly AOB 10 kt.
Most waves less than 2...seas 2-3 ft. Bermuda hi pres will become
established for the upcoming week...leading to generally a
prolonged period of weak S winds for the upcoming week.

Low rip current risk Sun-Mon.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Flash Flood Watch until 10 PM EDT this evening for NCZ013>017-
     030>032-102.
VA...Flash Flood Watch until 10 PM EDT this evening for VAZ076>078-
     081>086-088>090-092-093-095>100-512>520-522>525.
MARINE...None.

&&

SYNOPSIS...ERI/LKB
NEAR TERM...ERI
SHORT TERM...ERI/LKB
LONG TERM...ERI/LKB
AVIATION...ERI/LKB
MARINE...ALB
Hazardous weather outlook, Aug 7, 3:13 PM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
313 PM EDT Sat Aug 7 2021

MDZ021>024-NCZ012-VAZ064-075-079-080-087-521-081915-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Caroline-
Westmoreland-Brunswick-Dinwiddie-Greensville-Western Essex-
313 PM EDT Sat Aug 7 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, east central Virginia, north central Virginia,
south central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Periods of showers could result in localized flooding this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ013>017-030>032-102-VAZ076>078-081>086-088>090-092-093-095>100-
512>520-522>525-081915-
Hertford-Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-
Perquimans-Eastern Currituck-Richmond-Northumberland-Lancaster-
Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-Accomack-Northampton-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Eastern Essex-York-Newport News-
Hampton/Poquoson-
313 PM EDT Sat Aug 7 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-081915-
Maryland Beaches-
313 PM EDT Sat Aug 7 2021

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

Additionally, periods of showers could result in localized flooding
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

VAZ048-060>062-065>069-509>511-081915-
Fluvanna-Prince Edward-Cumberland-Goochland-Mecklenburg-Lunenburg-
Nottoway-Amelia-Powhatan-Western Louisa-Eastern Louisa-
Western Hanover-
313 PM EDT Sat Aug 7 2021

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 7, 2:57 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
257 PM EDT SAT AUG 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HEAVY RAIN       LAWRENCEVILLE           36.76N 77.85W
08/07/2021  M3.50 INCH       BRUNSWICK          VA   NWS EMPLOYEE

&&
Special weather statement, Aug 7, 2:59 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Wakefield VA
259 PM EDT Sat Aug 7 2021

VAZ084-090-523-524-071945-
Newport News VA-York VA-Gloucester VA-James City VA-
259 PM EDT Sat Aug 7 2021

...A strong thunderstorm will impact portions of southeastern
Gloucester, and central York Counties and the City of Williamsburg
through 345 PM EDT...

At 258 PM EDT, Doppler radar was tracking a strong thunderstorm over
Grove, or near Queens Lake, moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newport News, Williamsburg, Gloucester Courthouse, Queens Lake,
Virginia Institute For Marine Sciences, Gloucester Point, Busch
Gardens, Hayes, Wicomico, Achilles, York Terrace, Lee Hall, Carver
Gardens, Grove, Lackey, Glass, Naxera, Clay Bank, Ordinary and
Belroi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3717 7661 3725 7670 3745 7658 3729 7634
      3727 7634
TIME...MOT...LOC 1858Z 227DEG 20KT 3725 7661

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

05
Special weather statement, Aug 7, 3:18 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Wakefield VA
318 PM EDT Sat Aug 7 2021

NCZ014>017-030>032-072000-
Pasquotank NC-Bertie NC-Camden NC-Gates NC-Perquimans NC-
Western Currituck NC-Chowan NC-
318 PM EDT Sat Aug 7 2021

...Strong thunderstorms will impact portions of northwestern
Pasquotank, northwestern Camden, Perquimans, northeastern Bertie,
eastern Gates, northwestern Currituck and Chowan Counties through 400
PM EDT...

At 318 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sunbury to Tyner to near Windsor. Movement
was northeast at 35 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hertford, Winfall, South Mills, Ryland, Chapanoke, Rockyhock, Tyner,
Morgans Corner, Hobbsville, Valhalla, Belvidere, Gliden, Horseshoe,
Pierceville, Arrowhead Beach, Peach, Parkville, Tar Corner, Hancock
and Nicanor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
Ponding of water on roadways, standing water in low lying areas, and
Minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
Hydroplaning. If outdoors, consider seeking shelter inside a
building.

&&

LAT...LON 3604 7660 3606 7662 3604 7663 3605 7672
      3607 7673 3610 7673 3615 7676 3619 7675
      3624 7672 3625 7670 3627 7669 3628 7669
      3655 7653 3655 7612 3603 7654
TIME...MOT...LOC 1918Z 235DEG 35KT 3644 7656 3626 7665 3597 7688

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

05
Special weather statement, Aug 7, 4:06 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wakefield VA
406 PM EDT Sat Aug 7 2021

VAZ523>525-072030-
Hampton/Poquoson VA-Newport News VA-York VA-
406 PM EDT Sat Aug 7 2021

...A gusty shower will impact portions of southeastern York , the
southern City of Poquoson, the City of Hampton and the City of
Newport News through 430 PM EDT...

At 405 PM EDT, Doppler radar was tracking a shower over Christopher
Newport University, moving north at 30 mph. In addition, radar has
indiacted weak rotation with this shower.

HAZARD...Wind gusts of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newport News, Hampton, Langley AFB, Christopher Newport University,
Patrick Henry Field, Northampton, Rescue, Denbigh, Tabb, Beaconsdale,
Fort Eustis, Langley View, Oriana, Hilton Village, Raleigh Terrace,
Oyster Point, Messick and Menchville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3694 7640 3701 7661 3701 7659 3702 7658
      3703 7659 3704 7662 3718 7662 3717 7661
      3718 7660 3715 7645 3714 7643 3714 7642
      3712 7631
TIME...MOT...LOC 2005Z 183DEG 25KT 3704 7650

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

EI
Local storm report, Aug 7, 4:37 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
437 PM EDT SAT AUG 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            1 SW PORT ROYAL         38.16N 77.20W
08/07/2021                   CAROLINE           VA   DEPT OF HIGHWAYS

            STANDING WATER ON US-17 IN THE VICINITY OF
            A.P. HILL BLVD.

&&

EI
Special weather statement, Aug 7, 4:50 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
450 PM EDT Sat Aug 7 2021

NCZ016-017-102-VAZ098-072115-
Eastern Currituck NC-Camden NC-Western Currituck NC-
Virginia Beach VA-
450 PM EDT Sat Aug 7 2021

...Strong thunderstorms will impact portions of southeastern Camden,
and eastern Currituck Counties and the central City of Virginia Beach
through 515 PM EDT...

At 449 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Princess Anne to Knotts Island to near
Grandy. Movement was northeast at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Virginia Beach, Currituck, Grandy, Sanderling, Back Bay, Corolla,
Princess Anne, Knotts Island, Rudee Heights, Poplar Branch, Spot,
Sigma, Pungo, Barco, Dam Neck, Maple, Aydlett, Sandbridge Beach,
Oceana NAS and Munden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
Ponding of water on roadways, standing water in low lying areas, and
Minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3614 7587 3617 7591 3618 7600 3615 7600
      3615 7602 3649 7602 3669 7607 3680 7611
      3689 7594 3677 7591 3660 7583 3624 7573
      3622 7573 3622 7577 3620 7576 3619 7579
      3612 7576 3611 7585
TIME...MOT...LOC 2049Z 247DEG 32KT 3676 7601 3652 7595 3619 7595

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 10:07 AM EDTAreal Flood AdvisoryAKQChesterfield, Henrico5 hr
Aug 7, 10:24 AM EDTAreal Flood AdvisoryAKQNorthampton4 hr
Aug 7, 10:59 AM EDTAreal Flood AdvisoryAKQCity of Richmond5 hr
Aug 7, 11:13 AM EDTAreal Flood AdvisoryAKQCaroline, Hanover, Louisa4 hr
Aug 7, 11:21 AM EDTAreal Flood AdvisoryAKQBrunswick3 hr
Aug 7, 11:51 AM EDTSpecial Marine WarningAKQ84 min
Aug 7, 11:53 AM EDTSpecial Marine WarningAKQ65 min
Aug 7, 11:57 AM EDTSpecial Marine WarningAKQ93 min
Aug 7, 12:09 PM EDTAreal Flood WarningAKQChesterfield, Goochland, Henrico4 hr
Aug 7, 12:11 PM EDTSpecial Weather StatementAKQGreensville, City of Emporia64 min
Aug 7, 12:34 PM EDTAreal Flood AdvisoryAKQEssex, Westmoreland3 hr
Aug 7, 12:52 PM EDTAreal Flood WarningAKQCaroline4 hr
Aug 7, 1:08 PM EDTSpecial Marine WarningAKQ82 min
Aug 7, 1:19 PM EDTAreal Flood AdvisoryAKQChesterfield, Dinwiddie, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg3 hr
Aug 7, 1:20 PM EDTSpecial Weather StatementAKQSouthampton, City of Franklin55 min
Aug 7, 1:24 PM EDTAreal Flood AdvisoryAKQBrunswick, Dinwiddie, Greensville, Southampton, Sussex, City of Emporia3 hr
Aug 7, 1:24 PM EDTSpecial Marine WarningAKQ96 min
Aug 7, 1:27 PM EDTTornado WarningAKQSouthampton48 min
Aug 7, 1:32 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Virginia Beach43 min
Aug 7, 1:32 PM EDTTornado WarningAKQGreensville20 min
Aug 7, 1:42 PM EDTSpecial Marine WarningAKQ93 min
Aug 7, 1:44 PM EDTAreal Flood AdvisoryAKQHanover, Henrico3 hr
Aug 7, 2:02 PM EDTSpecial Marine WarningAKQ43 min
Aug 7, 2:04 PM EDTAreal Flood AdvisoryAKQCharles City, Prince George3 hr
Aug 7, 2:21 PM EDTAreal Flood WarningAKQCharles City, Chesterfield, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg3 hr
Aug 7, 2:31 PM EDTSpecial Weather StatementAKQCity of Suffolk29 min
Aug 7, 2:32 PM EDTAreal Flood AdvisoryAKQCharles City, Gloucester, James City, New Kent, Surry, York and 2 more3 hr
Aug 7, 2:52 PM EDTFlash Flood WarningAKQJames City, York, City of Williamsburg2 hr
Aug 7, 2:59 PM EDTSpecial Weather StatementAKQGloucester46 min
Aug 7, 3:03 PM EDTSpecial Marine WarningAKQ57 min
Aug 7, 3:23 PM EDTSpecial Marine WarningAKQ67 min
Aug 7, 3:33 PM EDTAreal Flood AdvisoryAKQCity of Suffolk2 hr
Aug 7, 3:36 PM EDTAreal Flood AdvisoryAKQGloucester, Mathews, Middlesex3 hr
Aug 7, 3:50 PM EDTSpecial Marine WarningAKQ25 min
Aug 7, 4:05 PM EDTAreal Flood AdvisoryAKQAccomack, Northampton5 hr
Aug 7, 4:06 PM EDTSpecial Weather StatementAKQCity of Newport News24 min
Aug 7, 4:23 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach3 hr
Aug 7, 4:30 PM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Newport News, City of Poquoson3 hr
Aug 7, 4:36 PM EDTFlash Flood WarningAKQYork, City of Hampton, City of Newport News3 hr
Aug 7, 4:47 PM EDTSpecial Marine WarningAKQ58 min
Aug 7, 4:54 PM EDTFlash Flood WarningAKQGloucester, Mathews, York3 hr
Aug 7, 5:07 PM EDTSpecial Marine WarningAKQ38 min
Aug 7, 12:51 PM EDTSpecial Weather StatementAKQNorthampton39 min
Aug 7, 3:18 PM EDTSpecial Weather StatementAKQChowan42 min
Aug 7, 4:01 PM EDTAreal Flood AdvisoryAKQDorchester, Somerset, Wicomico, Worcester6 hr

Nearby

Special Weather Statements in Virginia, 2021Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.